Depiction of educational philosophers, by Raphael

Improving our understanding of education and pedagogy through Open Access research...

Strathprints makes available scholarly Open Access research by the School of Education. Research at Education explores the lives of children and young people of all ages and from all backgrounds, and in a variety of contexts. Consideration is also given to those who work and study in a range of professional contexts, including early years practitioners, teachers, policymakers, those from educational professional bodies and community educators. Some of Education's research clusters include: Philosophy of Education, Social Justice Pedagogies, Sexualities & Gender in Educational Contexts, Policy, Higher Education, Autism & Socio-emotional & Behavioural Developments, Early Years & Primary Education, Digital Technology, and Teacher Education.

Explore research outputs by the School of Education -- or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Number of items: 16.

Liu, Wei and Mao, Xuerong and Tang, Jingwen and Wu, Yue (2020) Truncated Euler-Maruyama method for classical and time-changed non-autonomous stochastic differential equations. Applied Numerical Mathematics, 153. pp. 66-81. ISSN 0168-9274

Deng, Shounian and Fei, Weiyin and Liang, Yong and Mao, Xuerong (2019) Convergence of the split-step θ-method for stochastic age-dependent population equations with Markovian switching and variable delay. Applied Numerical Mathematics. ISSN 0168-9274 (In Press)

Claeys, X. and Dolean, V. and Gander, M. J. (2019) An introduction to multitrace formulations and associated domain decomposition solvers. Applied Numerical Mathematics, 135. pp. 69-86. ISSN 0168-9274

Guo, Qian and Liu, Wei and Mao, Xuerong (2018) A note on the partially truncated Euler–Maruyama method. Applied Numerical Mathematics, 130. pp. 157-170. ISSN 0168-9274

Barrenechea, Gabriel and Knobloch, Petr (2017) Analysis of a group finite element formulation. Applied Numerical Mathematics, 118. pp. 238-248. ISSN 0168-9274

Guo, Qian and Liu, Wei and Mao, Xuerong and Yue, Rongxian (2017) The partially truncated Euler-Maruyama method and its stability and boundedness. Applied Numerical Mathematics. ISSN 0168-9274 (In Press)

Araya, Rodolfo and Barrenechea, Gabriel R. and Franca, Leopoldo P. and Valentin, Frédéric (2009) Stabilization arising from PGEM : a review and further developments. Applied Numerical Mathematics, 59 (9). pp. 2065-2081. ISSN 0168-9274

Davies, P.J. and Duncan, D.B. and Zubik-Kowal, B. (2005) The stability of numerical approximations of the time domain current induced on thin wire and strip antennas. Applied Numerical Mathematics, 55 (1). pp. 48-68.

Strømmen Melbø, A.H. and Higham, D.J. (2004) Numerical simulation of a linear stochastic oscillator with additive noise. Applied Numerical Mathematics, 51 (1). pp. 89-99. ISSN 0168-9274

Beckett, G. and Mackenzie, J.A. (2001) Uniformly convergent high order finite element solutions of a singularly perturbed reaction-diffusion equation using mesh equidistribution. Applied Numerical Mathematics, 39 (1). pp. 31-45. ISSN 0168-9274

Aves, M.A. and Davies, P.J. and Higham, D.J. (2000) The effect of quadrature on the dynamics of a discretised nonlinear integro-differential equation. Applied Numerical Mathematics, 32 (1). pp. 1-20. ISSN 0168-9274

Higham, D.J. and Sardar, T. (1997) Dynamics of constant and variable stepsize methods for a nonlinear population model with delay. Applied Numerical Mathematics, 24 (2-3). pp. 425-438. ISSN 0168-9274

Higham, D.J. (1997) Regular Runge-Kutta pairs. Applied Numerical Mathematics, 25. pp. 229-241. ISSN 0168-9274

Higham, D.J. (1996) Runge-Kutta type methods for orthogonal integration. Applied Numerical Mathematics, 22. pp. 217-223. ISSN 0168-9274

Higham, D.J. and Sardar, T. (1995) Existence and stability of fixed points for a discretised nonlinear reaction-diffusion equation with delay. Applied Numerical Mathematics, 18 (1-3). pp. 155-173. ISSN 0168-9274

Higham, D.J. (1993) Error control for initial value problems with discontinuities and delays. Applied Numerical Mathematics, 12 (4). pp. 315-330. ISSN 0168-9274

This list was generated on Fri Sep 24 19:06:47 2021 BST.